UM

Browse/Search Results:  1-10 of 29 Help

Selected(0)Clear Items/Page:    Sort:
Asymptotic relations for semi-classical Laguerre orthogonal polynomials and the associated Hankel determinants Journal article
Journal of mathematical physics, 2022
Authors:  Pengju Han;  Yang Chen
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/07/04
Random Matrix Theory  Hankel Determinant  Semi-classical Laguerre Weight  Ladder Operators  Orthogonal Polynomials  
MAGNETISM AND NEUTRON SCATTERING STUDIES OF RARE-EARTH CHROMATE SINGLE CRYSTALS Thesis
University of Macau: University of Macau, 2022
Authors:  Yinghao Zhu;  Li HF(李海峰)
Adobe PDF | Favorite |  | Submit date:2022/08/15
CRYSTAL GROWTH, CHARACTERIZATION AND NEUTRON SCATTERING STUDIES OF FRUSTRATED SRRE2O4 (RE = RARE EARTH) COMPOUNDS Thesis
University of Macau: University of Macau, 2022
Authors:  Si Wu;  Li HF(李海峰)
Adobe PDF | Favorite |  | Submit date:2022/08/15
English textbook selection in Taiwan: Voices of two book sales representatives Journal article
Education Research International, 2022,Volume: 2022,Page: 1-6
Authors:  Barry Lee Reynolds;  Xuan Van Ha;  Melissa H. Yu
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/06/07
Semi-classical Jacobi polynomials, Hankel determinants and asymptotics Journal article
Analysis and Mathematical Physics, 2022,Volume: 12,Issue: 1
Authors:  Min, Chao;  Chen, Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/03/04
Asymptotic Expansions  Differential And Difference Equations  Hankel Determinants  Ladder Operators  Painlevé v  Semi-classical Jacobi Polynomials  
Fast food consumption among tourists and residents in Macau: A means-end chain analysis Journal article
Journal of Foodservice Business Research, 2022
Authors:  Chan, Mei Lan;  Opoku, Emmanuel Kwame;  Choe, Ja Young
Adobe PDF | Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/08/05
Fast Food  Hard Laddering  Means-end Chain Theory  Resident  Tourist  
The hankel determinants from a singularly perturbed jacobi weight Journal article
Mathematics, 2021,Volume: 9,Issue: 22
Authors:  Han, Pengju;  Chen, Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/12/08
Hankel determinant  Ladder operators  Painlevé V  Random matrix theory  Singularly perturbed Jacobi weight  
Painlevé V for a Jacobi unitary ensemble with random singularities Journal article
Applied Mathematics Letters, 2021,Volume: 120
Authors:  Zhu, Mengkun;  Li, Chuanzhong;  Chen, Yang
Favorite |  | TC[WOS]:4 TC[Scopus]:4 | Submit date:2021/12/08
Jacobi Unitary Ensembles  Ladder Operators  Orthogonal Polynomials  Painlevé v  
Painlevé IV and the semi-classical Laguerre unitary ensembles with one jump discontinuities Journal article
Analysis and Mathematical Physics, 2021,Volume: 11,Issue: 3
Authors:  Zhu, Mengkun;  Wang, Dan;  Chen, Yang
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2021/12/08
Asymptotics  Ladder Operators  Laguerre Unitary Ensembles  Orthogonal Polynomials  Painlevé Equations  
Differential, difference, and asymptotic relations for Pollaczek–Jacobi type orthogonal polynomials and their Hankel determinants Journal article
Studies in Applied Mathematics, 2021,Volume: 147,Issue: 1,Page: 390-416
Authors:  Min, Chao;  Chen, Yang
Favorite |  | TC[WOS]:4 TC[Scopus]:4 | Submit date:2021/12/08
Asymptotic Expansions  Hankel Determinant  Ladder Operators  Orthogonal Polynomials  Painlevé v  Pollaczek–jacobi Type Weight